1 doctor weighed in:

Does ibandronic acid tablets cause musculoskeletal pain?

1 doctor weighed in

In brief: YEs it can

This drug belongs to a class of drugs called bisphosphonates and is used for osteoporosis and other bone related problems.
Nusculosketal pain is common with this drug as is GI problems like ulcers, etc if not taken correctly. Check with your physician to rule out any other cause for the pain before stopping this drug.

In brief: YEs it can

This drug belongs to a class of drugs called bisphosphonates and is used for osteoporosis and other bone related problems.
Nusculosketal pain is common with this drug as is GI problems like ulcers, etc if not taken correctly. Check with your physician to rule out any other cause for the pain before stopping this drug.
Dr. Richard Williams
Dr. Richard Williams
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors